# SDR 99ZZZX2256

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Engine: Allsn 250C20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6899253
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL PUMP ASSEMBLY FAILED BYPASS TEST.  REMOVED AND REPLACED.
